Show simple item record

dc.contributor.authorAcker, Andrew
dc.date.accessioned2012-08-15T20:55:22Z
dc.date.available2012-08-15T20:55:22Z
dc.date.issued2004
dc.identifier.citationAcker, A. (1998). "On the existence of convex classical solutions to a generalized Prandtl-Batchelor free boundary problem." Zeitschrift für Angewandte Mathematik und Physik (ZAMP) 49(1): 1-30.en_US
dc.identifier.issn0044-2275
dc.identifier.urihttp://hdl.handle.net/10057/5262
dc.identifier.urihttp://dx.doi.org/10.1007/s000330050080
dc.descriptionClick on the DOI link to access this article (may not be free)en_US
dc.description.abstractUnder reasonably general assumptions, we prove the existence of convex classical solutions for the Prandtl-Batchelor free boundary problem in fluid dynamics, in which a flow of constant vorticity density is embedded in a potential flow, with a vortex sheet of constant vorticity density as the flow interface. These results apply to Batchelor flows which are con ned to a bounded, convex vessel, and for which the limiting interior flow-speed exceeds the limiting exterior flow-speed along the interface.en_US
dc.language.isoen_USen_US
dc.publisherBirkhäuser Verlag, Baselen_US
dc.relation.ispartofseriesZeitschrift für Angewandte Mathematik und Physik (ZAMP);v.49 no.1
dc.titleOn the existence of convex classical solutions to a generalized Prandtl-Batchelor free boundary problemen_US
dc.typeArticleen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 1998 Birkhäuser Verlag, Basel


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record